# SDR IPXA11667603

- Difficulty date: June 19, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587620
- Condition: Dented
- Location: Bs 654-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL FOUND 9EA DENTS AND 2 TOGETHER WITH DEEP GOUGE RUNNING THROUGH FROM FWD TO AFT AT STN 654+22 TO STN 690 RBL 77 TO RBL 88.  FLOOR PANEL FABRICATED EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
